Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 151, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 14, 2015, 6:47 PM CDT for Carson County, Potter County, Randall County, Texas. It was in force for 73 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 6:47 PM CDT (23:47 UTC)
- Expired
- Jun 14, 2015, 8:00 PM CDT
- In force
- 73 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 75.0 mph
Counties Carson County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 9 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:50 PM CDT | TSTM WND GST 85 | 6 Nnw Amarillo, TX | |
| Jun 14, 6:55 PM CDT | TSTM WND DMG | 3 Nnw Amarillo, TX | TWO POWER POLES BLOWN OVER NEAR CENTRAL AVENUE AND BUCK STREET IN NORTH AMARILLO. |
| Jun 14, 6:56 PM CDT | TSTM WND DMG | 6 N Amarillo, TX | TREE BLOWN OVER ONTO A HOME ON RIVER ROAD. |
| Jun 14, 6:56 PM CDT | TSTM WND DMG | 7 N Amarillo, TX | DELAYED REPORT. TREE BLOWN OVER AND SOME WIND DAMAGE TO A ROOF IN NORTH PLEASANT VALLEY AREA. WIND SPEED UNKNOWN. |
| Jun 14, 6:57 PM CDT | TSTM WND DMG | 7 N Amarillo, TX | TREE REPORTED BLOWN DOWN AT US HIGHWAY 287 AND GIVENS ROAD IN THE RIVER ROAD AREA. |
| Jun 14, 6:58 PM CDT | TSTM WND DMG | 2 Sse Amarillo, TX | ROOF BLOWN OFF OF WESTERN MARKETING INC. BUILDING ON SOUTHEAST 3RD AVENUE AND HOUSTON STREET. |
| Jun 14, 7:05 PM CDT | TSTM WND GST 69 | 9 N Amarillo, TX | |
| Jun 14, 7:06 PM CDT | TSTM WND GST 65 | 9 N Amarillo, TX | |
| Jun 14, 7:15 PM CDT | HAIL 0.75 | 6 N Amarillo, TX | |
| Jun 14, 7:28 PM CDT | TSTM WND DMG | 3 Nnw Amarillo, TX | TWO POWER POLES BLOWN OVER NEAR CENTRAL AVENUE AND BUCK STREET IN NORTH AMARILLO. |
| Jun 14, 7:40 PM CDT | TSTM WND DMG | 7 N Amarillo, TX | TREE REPORTED BLOWN DOWN AT US HIGHWAY 287 AND GIVENS ROAD IN THE RIVER ROAD AREA. |
| Jun 14, 7:41 PM CDT | TSTM WND DMG | 6 N Amarillo, TX | TREE BLOWN OVER ONTO A HOME ON RIVER ROAD. |
| Jun 14, 8:02 PM CDT | TSTM WND DMG | 2 Sse Amarillo, TX | ROOF BLOWN OFF OF WESTERN MARKETING INC. BUILDING ON SOUTHEAST 3RD AVENUE AND HOUSTON STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.8 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
589
WUUS54 KAMA 142347
SVRAMA
TXC065-375-381-150100-
/O.NEW.KAMA.SV.W.0151.150614T2347Z-150615T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
647 PM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
POTTER COUNTY IN THE PANHANDLE OF TEXAS...
NORTHERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 800 PM CDT
* AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMARILLO...
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...75 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
PANHANDLE... AMARILLO... PANTEX...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3529 10212 3562 10185 3563 10136 3529 10127
3518 10163 3514 10163 3504 10186
TIME...MOT...LOC 2347Z 242DEG 24KT 3522 10188
HAIL...0.75IN
WIND...75MPH
$$
BRB5 follow-up statements
955
WWUS54 KAMA 150001
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
701 PM CDT SUN JUN 14 2015
TXC065-375-381-150100-
/O.CON.KAMA.SV.W.0151.000000T0000Z-150615T0100Z/
POTTER TX-RANDALL TX-CARSON TX-
701 PM CDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CARSON...NORTHEASTERN RANDALL AND POTTER COUNTIES UNTIL 800 PM CDT...
AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMARILLO...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
PANHANDLE... AMARILLO... PANTEX...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3531 10207 3562 10180 3562 10136 3529 10127
3510 10185
TIME...MOT...LOC 0000Z 239DEG 20KT 3528 10181
HAIL...0.75IN
WIND...70MPH
$$
BRB849
WWUS54 KAMA 150015
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
715 PM CDT SUN JUN 14 2015
TXC381-150024-
/O.CAN.KAMA.SV.W.0151.000000T0000Z-150615T0100Z/
RANDALL TX-
715 PM CDT SUN JUN 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANDALL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3539 10184 3542 10196 3563 10178 3562 10176
3562 10136 3529 10127 3518 10159 3518 10174
TIME...MOT...LOC 0014Z 238DEG 34KT 3538 10170
$$
TXC065-375-150100-
/O.CON.KAMA.SV.W.0151.000000T0000Z-150615T0100Z/
POTTER TX-CARSON TX-
715 PM CDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CARSON
AND EASTERN POTTER COUNTIES UNTIL 800 PM CDT...
AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF AMARILLO...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
PANHANDLE... PANTEX...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. NUMEROUS REPORTS OF 60 TO 80 MPH WINDS
IN AMARILLO HAVE BEEN RECEIVED. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3539 10184 3542 10196 3563 10178 3562 10176
3562 10136 3529 10127 3518 10159 3518 10174
TIME...MOT...LOC 0014Z 238DEG 34KT 3538 10170
HAIL...0.75IN
WIND...70MPH
$$
BRB563
WWUS54 KAMA 150033
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
733 PM CDT SUN JUN 14 2015
TXC065-375-150100-
/O.CON.KAMA.SV.W.0151.000000T0000Z-150615T0100Z/
POTTER TX-CARSON TX-
733 PM CDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CARSON
AND SOUTHEASTERN POTTER COUNTIES UNTIL 800 PM CDT...
AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
PANHANDLE...AND MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
PANHANDLE... PANTEX...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3536 10182 3562 10152 3562 10136 3529 10127
3518 10157 3518 10174
TIME...MOT...LOC 0033Z 249DEG 23KT 3540 10156
HAIL...0.75IN
WIND...70MPH
$$
BRB461
WWUS54 KAMA 150043
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
743 PM CDT SUN JUN 14 2015
TXC065-375-150100-
/O.CON.KAMA.SV.W.0151.000000T0000Z-150615T0100Z/
POTTER TX-CARSON TX-
743 PM CDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CARSON
AND SOUTHEASTERN POTTER COUNTIES UNTIL 800 PM CDT...
AT 740 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF WASHBURN TO PANHANDLE...AND
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
PANHANDLE... PANTEX...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3529 10174 3548 10169 3554 10161 3559 10135
3529 10127 3518 10155 3518 10168 3519 10169
TIME...MOT...LOC 0043Z 268DEG 21KT 3532 10164 3535 10136
HAIL...<.75IN
WIND...60MPH
$$
BRB524
WWUS54 KAMA 150059
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
759 PM CDT SUN JUN 14 2015
TXC065-375-150109-
/O.EXP.KAMA.SV.W.0151.000000T0000Z-150615T0100Z/
POTTER TX-CARSON TX-
759 PM CDT SUN JUN 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CARSON AND
SOUTHEASTERN POTTER COUNTIES WILL EXPIRE AT 800 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...WIND GUSTS TO 50 MPH AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS. FLOODING MAY OCCUR.
LAT...LON 3529 10174 3548 10169 3554 10161 3559 10135
3529 10127 3518 10155 3518 10168 3519 10169
TIME...MOT...LOC 0059Z 268DEG 21KT 3531 10153 3534 10124
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:25 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 14, 4:25 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 425 PM CDT SUN JUN 14 2015 .SHORT TERM...THIS AFTERNOON AND TONIGHT... UNDER THE INFLUENCE OF A SHORTWAVE TROUGH CENTERED DIRECTLY OVER THE PANHANDLES...THUNDERSTORMS HAVE FIRED ONCE AGAIN TODAY. THESE STORMS WILL BE TAPPING INTO ROUGHLY 1000-2000 J/KG OF MLCAPE...THUS LIKELY SEEING ROBUST CONVECTION CONTINUING INTO THIS EVENING. FLOW ALOFT IS MODEST AT BEST...WITH ABOUT 30 KTS OF 0-6KM SHEAR ACROSS THE DEVELOPING UPDRAFTS. SOUTHEASTERLY SURFACE WINDS AHEAD OF THE STORMS GIVES DECENT DIRECTIONAL SHEAR TO THE ENVIRONMENT AS WELL...SO SOME STORMS COULD AT LEAST BRIEFLY EXHIBIT SUPERCELLULAR CHARACTERISTICS. MAIN THREAT WILL BE HEAVY RAIN THOUGH DUE TO A RICH MOISTURE PROFILE ACROSS THE REGION. SHEAR IS PARALLEL TO THE SOUTHWEST-NORTHEAST ORIENTED LINE OF DEVELOPING STORMS...SO SOME AREAS WILL SEE REPEATED AND CONTINUOUS HEAVY RAIN THROUGH THE AFTERNOON AND EVENING. OTHERWISE...GUSTY WINDS POSSIBLY UP TO 60 MPH AND HAIL UP TO PING PONG BALL SIZE WILL BE POSSIBLE HAZARDS WITH THIS ROUND. .LONG TERM...MONDAY THROUGH SUNDAY... WITH THE BERMUDA HIGH DRIVING GULF MOISTURE /INCLUDING SEMI-ORGANIZED TROPICAL WAVE IN WESTERN GULF/ INTO THE SOUTHERN PLAINS THE NEXT FEW DAYS...THE RAIN CHANCES WILL CONTINUE FOR AT LEAST PARTS OF THE PANHANDLES THROUGH TUESDAY NIGHT. THE SOUTHEASTERN TEXAS PANHANDLE WILL BE FAVORED. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH THAT TIME. THE REMNANT GULF SYSTEM SHOULD BE TO EASTERN OKLAHOMA BY THURSDAY AS UPPER RIDGING TRIES TO BUILD IN ACROSS THE SOUTHWEST. A SURFACE TROUGH WILL BE PRESENT EAST OF THE ROCKIES THROUGH MUCH OF THE WEEK AND MODELS SUGGEST A WEAKNESS TO REMAIN IN THE RIDGE CENTERED OVER TX/OK THROUGH THE END OF THE WEEK THOUGH. THIS COULD LEAD TO FURTHER CHANCES FOR PRECIP THROUGHOUT THE WEEK...THOUGH MORE ISOLATED TO SCATTERED IN NATURE AND DEPENDENT ON TIMING OF SHORTWAVES TO TRIGGER ACTIVITY. WITH MOSTLY ZONAL FLOW ALOFT...TEMPERATURES SHOULD REMAIN NEAR SEASONAL NORMS BARRING ANY DAYS WHERE PRECIPITATION AND CLOUDINESS LIMIT HEATING. NF && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 63 80 62 80 63 / 70 40 30 20 5 BEAVER OK 65 81 62 81 64 / 70 40 30 20 10 BOISE CITY OK 60 80 60 83 62 / 20 20 30 10 10 BORGER TX 65 82 64 82 66 / 70 40 30 20 5 BOYS RANCH TX 63 83 63 84 64 / 60 30 20 10 5 CANYON TX 63 80 61 81 63 / 70 40 30 20 10 CLARENDON TX 65 80 64 80 65 / 70 60 60 30 10 DALHART TX 60 82 60 83 62 / 30 20 20 10 10 GUYMON OK 63 81 62 83 64 / 60 30 20 10 5 HEREFORD TX 63 81 62 82 63 / 60 40 30 20 5 LIPSCOMB TX 66 80 62 81 65 / 70 50 30 20 10 PAMPA TX 62 80 62 79 63 / 70 40 30 20 10 SHAMROCK TX 66 81 64 80 65 / 70 60 60 30 10 WELLINGTON TX 67 82 66 81 66 / 70 60 60 30 20 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/06
Hazardous weather outlook, Jun 14, 4:35 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 435 PM CDT SUN JUN 14 2015 OKZ001>003-TXZ001>020-150945- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 435 PM CDT SUN JUN 14 2015 SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 PM FOR THE WESTERN AND CENTRAL TEXAS PANHANDLE THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN...WHICH MAY LEAD TO AREAS OF FLOODING OR FLASH FLOODING. SOME STORMS MAY ALSO BECOME SEVERE...CAPABLE OF ISOLATED DAMAGING WIND GUSTS UP TO 70 MPH AND HAIL UP TO PING PONG BALL SIZE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT...AND THEN RETURN TO ROUGHLY THE NORTHWEST HALF OF THE COMBINED PANHANDLES WEDNESDAY NIGHT. A FEW STORMS DURING THIS TIME COULD BECOME STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS THE PRIMARY CONCERNS. LOCALLY HEAVY RAIN COULD ALSO LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN AMARILLO. NF
In the hours before
Special weather statement, Jun 14, 5:43 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
543 PM CDT SUN JUN 14 2015
TXZ012-142315-
POTTER TX-
543 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POTTER COUNTY UNTIL
615 PM CDT...
AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MASTERSON...OR 22 MILES
NORTH OF AMARILLO...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN POTTER COUNTY.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3551 10188 3562 10182 3562 10176 3562 10169
3557 10163 3547 10181
TIME...MOT...LOC 2243Z 224DEG 17KT 3553 10182
BRBLocal storm report, Jun 14, 6:11 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
611 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL FRITCH 35.64N 101.60W
06/14/2015 M0.88 INCH HUTCHINSON TX TRAINED SPOTTER
NICKEL SIZE HAIL AND STREET FLOODING IN FRITCH.
&&
EVENT NUMBER AMA1500570
FENNERSpecial weather statement, Jun 14, 6:30 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
630 PM CDT SUN JUN 14 2015
OKZ003-150000-
BEAVER OK-
630 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEAVER COUNTY UNTIL
700 PM CDT...
AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES WEST OF SLAPOUT...OR 24 MILES SOUTHEAST
OF BEAVER...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
SLAPOUT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3651 10018 3661 10031 3684 10011 3678 10000
3660 10000
TIME...MOT...LOC 2331Z 229DEG 10KT 3662 10016
BRBLocal storm report, Jun 14, 6:31 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
631 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 10 NNW AMARILLO 35.33N 101.89W
06/14/2015 E0.88 INCH POTTER TX PUBLIC
&&
EVENT NUMBER AMA1500571
KJSLocal storm report, Jun 14, 6:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
639 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM FLASH FLOOD FRITCH 35.64N 101.60W
06/14/2015 HUTCHINSON TX AMATEUR RADIO
18 INCHES OF WATER COVERING S RAILROAD AVE NEAR HWY
136. RIGHT LANES OF HWY 136 FLOODED.
&&
EVENT NUMBER AMA1500572
FENNERLocal storm report, Jun 14, 6:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
642 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND GST 3 E BUSHLAND 35.19N 102.01W
06/14/2015 M81 MPH POTTER TX BROADCAST MEDIA
PERSISTENT WIND GUSTS BETWEEN 70 TO 80 MPH.
&&
EVENT NUMBER AMA1500573
FENNERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:18 PM CDT | Special Weather Statement | AMA | Randall | 27 min |
| Jun 13, 7:25 PM CDT | Special Weather Statement | AMA | Oldham | 35 min |
| Jun 13, 7:34 PM CDT | Special Weather Statement | AMA | Oldham | 26 min |
| Jun 13, 7:40 PM CDT | Special Weather Statement | AMA | Potter | 35 min |
| Jun 13, 7:45 PM CDT | Special Weather Statement | AMA | Deaf Smith | 60 min |
| Jun 13, 8:09 PM CDT | Special Weather Statement | AMA | Randall | 66 min |
| Jun 13, 8:14 PM CDT | Special Weather Statement | AMA | Potter | 61 min |
| Jun 13, 8:30 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 4 hr |
| Jun 14, 2:23 PM CDT | Special Weather Statement | AMA | Hutchinson | 52 min |
| Jun 14, 3:18 PM CDT | Special Weather Statement | AMA | Hansford | 27 min |
| Jun 14, 3:29 PM CDT | Special Weather Statement | AMA | Hutchinson | 31 min |
| Jun 14, 4:09 PM CDT | Special Weather Statement | AMA | Roberts | 36 min |
| Jun 14, 4:18 PM CDT | Areal Flood Advisory | AMA | Hutchinson | 4 hr |
| Jun 14, 5:11 PM CDT | Flash Flood Warning | AMA | Hutchinson | 5 hr |
| Jun 14, 5:21 PM CDT | Special Weather Statement | AMA | Deaf Smith | 39 min |
| Jun 14, 5:25 PM CDT | Special Weather Statement | AMA | Sherman | 35 min |
| Jun 14, 5:38 PM CDT | Special Weather Statement | AMA | Hutchinson | 22 min |
| Jun 14, 5:43 PM CDT | Special Weather Statement | AMA | Potter | 32 min |
| Jun 14, 6:04 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 36 min |
| Jun 14, 6:14 PM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter, Randall | 61 min |
| Jun 14, 6:57 PM CDT | Areal Flood Advisory | AMA | Carson, Potter, Randall | 5 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.